MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX® LUBRICATH® FOLEY CATHETER COUNCILL MODEL; CATHETER, COUDE

C. R. BARD, INC. BARDEX® LUBRICATH® FOLEY CATHETER COUNCILL MODEL; CATHETER, COUDE
Model Number 0196L16
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted suprapubic tube exchange.Exchange was unsuccessful.The suprapubic tube balloon would not deflate.Attempted flexible cystoscopy with multiple graspers and kumar catheter unable to puncture the balloon.Unable to place spinal needle to puncture balloon.Patient could not tolerate anymore manipulation and was sent to the o.R.For endoscopic balloon deflation.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUNCILL MODEL
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key14282264
Report Number14282264
Device Sequence Number6714720
Product Code EZC
UDI-Device Identifier00801741017926
UDI-Public00801741017926
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2022
Report Date (Section F) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0196L16
Device Catalogue Number0196L16
Device Lot NumberNGET2679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight99 KG
Date Report Sent to FDA04/27/2022